# SDR DALA2021091005360

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 65,194 hours, 24,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7895241) DURING INSPECTION FOUND EMERGENCY LIGHTS 1ST CLASS AND RT ENTRY DOOR DO NOT ILLUMINATE. R/R POWER SUPPLY AN BATT PACK M1675 PER B737 AMM 33-51. OPS CHK GOOD. DURING OPS CHK FOUND SEAT 16, 17 18 AISLE LIGHTS INOP. FOUND BROKEN WIRE BEHIND SIDE WALL AT SEAT 16. REPAIRED WIRE PER B737 WDM 33-51-13. OPS CHK GOOD.
